# SDR CA970421060

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Switch
- Part number: 7G547
- Condition: Failed
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PRESSURE LIGHT DID NOT ILLUMINATE.  FUEL PRESSURE SWITCH REPLACED.
